# SDR SIMA20130805002

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 34,637 hours, 31,124 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

WHILE AWAITING GPU CONNECTION WITH NR 2 ENGINE RUNNING, ENGINE SHUTDOWN ON ITS OWN BOTH FUEL PUMPS WERE OFF.  PERFORMED A FUEL LOW PRESSURE WARNING TEST ALSO PERFORMED ENGINE RUN AND SHUTDOWN IAW GROUND HANDLING CHECKLIST SYS FOUND TO BE OPERATING NORMAL IAW AMM 28-45-00 AND 72-00-00.
